Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

What is the cause of constipation and giddiness post intake of Vidagliptin ?

I am a dibetic patient for the last 20 years.Initially I was taking diamiocron tabs. Along the way i took so many other drugs also . Now i am taking diabetrol SR. 2 in the morning and 2 in the evening. that is about 2000 mg metformin since my sugar level did not come down my doctor prescribed Vidagliptin tabs[ zomelis 50 mg] along with diabetrol I have a giddy feeling. Please tell me about the sideeffects of this drug if any..another probem is constipation . Is it ok to continue this medicine
Asked On : Tue, 13 Mar 2012
Answers:  1 Views:  494
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

No problem in continuing those drug.Giddiness could be because of low sugar.Keep a watch on low sugar, have food at regular intervels.For constipation take Lactihusk powder 1tsp in 100ml water at bed time
Answered: Wed, 14 Mar 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor